Oriented measures with continuous
densities and the bang–bang principle, with C. Mariconda, J.
Funct. Anal. 126 (1994), 476–505. PDF.
On bang–bang solutions of a control
system, with C.
Mariconda, S.I.A.M. Jour. Control and Optimization 33
(1995), 554–567. PDF.
Oriented measures, with C. Mariconda, Jour.
Math. Anal. Appl. 197 (1996), 925–944. PDF.
Chebyshev measures, with C. Mariconda, Proc.
Amer. Math. Soc. 125 (1997), 3321–3329. PDF.
Two dimensional zonoids and
Chebyshev measures, with
S. Bianchini and C. Mariconda, Jour. Math. Anal. Appl. 211
(1997), 512–526. PDF.
The dynamics of
mutation–selection algorithms with large population sizes,
Ann. Inst. Henri Poincaré 32 no.4 (1996), 455–508. PDF.
A new genetic algorithm,
Annals of Applied Probab. 3 (1996), 778–817. PDF.
Asymptotic convergence of genetic
algorithms, Adv. Appl. Prob. 30 (1998), 521–550. PDF.
Critical control of a genetic
algorithm, preprint (2010). PDF.
The quasispecies regime for the
simple genetic algorithm with ranking selection,
Trans. Amer. Math. Soc. 369 (2017), 6017-6071. PDF
The quasispecies regime for the
simple genetic algorithm with roulette-wheel selection,
Prob. 49 (2017), 903-926. PDF
Critical population and
error threshold on the sharp peak landscape for a Moran model, Memoirs
of the American Mathematical Society vol. 233 no. 1096 (2015),
91 pages. PDF.
Critical population and error threshold
on the sharp peak landscape for the Wright-Fisher model, Ann.
Applied Probab. 25 no. 4 (2015), 1936–1992. PDF.
The distribution of the
quasispecies for a Moran model on the sharp peak landscape, with J. Dalmau, Stochastic
Processes and Applications 126(6):1681-1709 (2016). PDF
Quasispecies on class-dependent fitness landscapes, with J. Dalmau, Bulletin of Mathematical Biology
78(6):1238-1258 (2016). PDF
A Markov chain representation of
the Perron-Frobenius eigenvector, with J. Dalmau, Electronic Comm. Probab. 22, paper
no. 52 (2017). PDF
quasispecies for the Wright–Fisher model, with J. Dalmau, Journal of
Evolutionary Biology 45:318-323 (2018). PDF.
A probabilistic proof of Perron's theorem, with J. Dalmau, RMS 130 no. 2, 3-10 (2020)
A basic model of mutations, with M. Berger,
ESAIM Probab. Stat. 24 (2020), 789-800. PDF.
Galton-Watson and branching process representations of the
normalized Perron-Frobenius eigenvector, with J. Dalmau, ESAIM Probab. Stat. 23 (2019),
distribution, with J. Dalmau, preprint (2016). PDF
The quasispecies equation and classical population models,
with J. Dalmau, in preparation (2022). PDF
The three dimensional polyominoes
of minimal area, with L.
Alonso, Electronic Journal of Combinatorics 3 #R27 (1996).
Metastability of the three
dimensional Ising model on a torus at very low temperatures,
with G. Ben Arous,
Electronic Journal of Probability 1 (1996), 1–55. PDF.
The exit path of a Markov chain
with rare transitions, with
O. Catoni, ESAIM:P&S 1 (1996), 95–144. PDF.
A d dimensional nucleation and
growth model, with F.
Manzo, Probab. Theory and Related Fields 155 no. 1-2
(2013), 427-449. PDF.
Nucleation and growth for the Ising
model in d dimensions at
very low temperatures, with
F. Manzo, Ann. Probab. 41 no.6 (2013), 3697-3785. PDF
Rhytmic behavior of an Ising model with dissipation at low
temperature, with P. Dai Pra, M. Formentin and D. Tovazzi,
ALEA 18 (2021), 439-467. PDF.
Mean curvature motion
The initial drift of a 2D droplet
at zero temperature, with
S. Louhichi, Probab. Theory and Related Fields 137 (2007),
Large deviations for i.i.d.
random compact sets, Proc. Amer. Math. Soc. 127 (1999),
On the Wulff crystal in the Ising
model, with A. Pisztora,
Ann. Probab. 28 no.3 (2000), 945–1015. PDF.
Phase coexistence in Ising, Potts
and percolation models, with
A. Pisztora, Ann. Inst. H. Poincaré Probab. Statist. 37 no.
6 (2001), 643–724. PDF.
The low temperature expansion of
the Wulff crystal in the 3D
Ising model, with R.
Kenyon, Comm. Math. Phys. 222 no.1 (2001), 147–179. PDF.
The Wulff crystal in Ising and
Percolation models, Lecture notes in Mathematics 1878, 264
pages, Springer-Verlag, 2006. PS with
pictures. PS without pictures.
On the 2D Ising Wulff crystal near
criticality, with R.
Messikh, Ann. Probab. 38 no.1 (2010), 102-149. PDF.
The 2D Ising model near criticality: a FK percolation analysis,
with R. Messikh, Probab.
Theory and Related Fields 150 no. 1-2 (2011), 193-217. PDF.
A new look at the interfaces in percolation, with W.
ALEA 18 (2021), 1395-1439. PDF.
Dynamical coupling between Ising and FK percolation, with
S. Louhichi, ALEA 17 (2020), 23-49. PDF.
The Hausdorff lower
semicontinuous envelope of the length in the plane, Ann.
Scuola Norm. Sup. Pisa Cl. Sci. (5) I (2002), 33–71. PDF.
Large deviations of the finite
cluster shape for two–dimensional percolation in the Hausdorff and L1 metric,
Journal of Theoretical Probability 13 no.2 (2000), 491-518. PDF.
Large deviations for three
dimensional supercritical percolation, Astérisque 267, 177
pages, Société Mathématique de France, 2000. PS.
A lower bound on the two-arms
exponent for critical percolation on the lattice,
Ann. Probab. 43 no.5 (2015), 2458-2480. PDF.
The travel time in a finite box in
supercritical Bernoulli percolation, Electronic
Communications in Probability 19 article 21 (2014). PDF.
Some toy models of self--organized
criticality in percolation, with N. Forien,
ALEA 19 (2022), 367--416
Cancellation of the anchored isoperimetric profile in bond
percolation at p_c, with B. Dembin, Electronic
Communications in Probability 25 article 2 (2020). PDF.
The time constant is Lipschitz
continuous strictly above p_c
, with B. Dembin,
Probab, (2022). PDF
Finite size scaling in three
dimensional bootstrap percolation, with E. Cirillo, Annals of
Probab. 27 no.4 (1999), 1837–1850. PDF.
The threshold regime of finite
volume bootstrap percolation, with F. Manzo, Stochastic Process. Appl. 101
(2002), 69–82. PDF.
First passage percolation
Upper large deviations for the
maximal flow through a domain of Rd in first passage percolation, with M. Théret, Annals Applied
Probability 21 no. 6 (2011), 2075–2108. PDF.
Lower large deviations for the
maximal flow through a domain of Rd in first passage percolation, with M. Théret, Probab. Theory
and Related Fields 150 no. 3 (2011), 635–661. PDF.
Law of large numbers for the
maximal flow through a domain of Rd in first passage percolation, with M. Théret, Transactions of
the American Mathematical Society 363 no. 7 (2011), 3665-3702. PDF.
Maximal stream and minimal cutset
for first passage percolation through a domain of Rd, with M. Théret, Annals of
Probability 42, no 3 (2014), 1054-1120. PDF.
Weak shape theorem in first passage
percolation with infinite passage times, with M. Théret, Ann. Inst.
Henri Poincaré 52 no.3 (2016), 1351-1381. PDF.
On Cramér theory in infinite
dimensions, Panoramas et Synthèses, 159 pages, vol. 23,
Société Mathématique de France, 2007. PDF.
A short proof of Cramér’s theorem,
with P. Petit, American
Mathematical Monthly 118 no. 10 (2011), 925–931. PDF.
Cramér’s theorem for asymptotically
decoupled ﬁelds, with
P. Petit, preprint (2011). PDF.
The random walk penalised by its range in
dimensions~$d\geq 3$, with N. Berestycki, Annales Henri
Lebesgue 4, 2021, 1-79. PDF.
A Curie-Weiss Model of
Self-Organized Criticality, with M. Gorny, Annals of Probability 44 no. 1
(2016), 444-478. PDF.
Some toys models of self-organized criticality in percolation,
with N. Forien, ALEA 19, (2022), 367-416. PDF.
A Lower Bound on the Relative Entropy with Respect to a
Symmetric Probability, with M. Gorny, Electronic
Communications in Probability 20 article 5 (2015). PDF.
Inequality for Symmetric Random Variables,
with M. Gorny, American
Mathematical Monthly 122 No. 8 (October 2015), 786-789. PDF.